MathSciNet Relay Station
MathSciNet bibliographic data
MR2935271 93E15 (35K57 60J27 60J60 93D09)
Kao, Yong-Gui; Guo, Ji-Feng; Wang, Chang-Hong; Sun, Xi-Qian Delay-dependent robust exponential stability of Markovian jumping reaction-diffusion Cohen-Grossberg neural networks with mixed delays. J. Franklin Inst. 349 (2012), no. 6, 1972–1988.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement